# SDR VTZA96433

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Stuck
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6538 - IAD-RIC - DURING TAXI OUT, EXPERIENCED A RT DUCT OVERTEMP LIGHT ILLUMINATION.  AIRCRAFT RETURNED TO THE GATE WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE RT AIR CYCLE MACHINE HAD BECOME STUCK.  MAINTENANCE FREED THE AIR CYCLE MACHINE IAW WITH ALL MAINTENANCE PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
